# SDR DHL2008F00023

- Difficulty date: July 6, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 931
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL BS 931.5 ABOVE STRINGER 18A CORROSION SPOT SKIN BLOWN WBL 70.5.  INSTALLED REPAIR PARTS AT LT WHEEL WELL BS 931 5 ABOVE STRINGER 18A AREA WBL 70 5 IAW EVA B253-00083 REV 01 DATED 1 JULY 08 AND AVENGER REPORT AAS-SSR-08-017 REV B DATED JUNE 30, 2008 AND 8110-3 DATED 7-1-08.  (A)
